Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 41.

Article

Yang, G.L and Yang, J.B. and Liu, W.B. and Li, X.X. (2013) Cross-efficiency aggregation in DEA models using the evidential-reasoning approach. European Journal of Operational Research, 231 (2). pp. 393-404. ISSN 03772217. (The full text of this publication is not available from this repository)

Dudley, N. and Shi, J. and Liu, W.B. (2013) An effective gradient projection method for stochastic optimal control. International Journal of Numerical Analysis and Modeling, 10 (4). pp. 757-774. ISSN 17055105. (The full text of this publication is not available from this repository)

Liu, W.B. and Gong, W. and Yan, N. (2009) A new finite element approximation of a state-constrained optimal control problem. Journal of Computational Mathematics, 27 (1). pp. 97-114. ISSN 0254-9409. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2009) LOCAL A POSTERIORI ERROR ESTIMATES FOR CONVEX BOUNDARY CONTROL PROBLEMS. SIAM Journal on Numerical Analysis, 47 (3). pp. 1886-1908. ISSN 0036-1429. (The full text of this publication is not available from this repository)

Feng, T. and Yan, N. and Liu, W.B. (2008) Adaptive Finite Element Methods for the Identification of Distribution Parameters in Elliptic Equation. Advances in Computational Mathematics, 29 (1). pp. 27-53. ISSN 1019-7168. (The full text of this publication is not available from this repository)

Ebmeyer, C. and Liu, W.B. (2008) Finite Element Approximation of the Fast Diffusion and the Porous Medium Equations. SIAM Journal on Numerical Analysis, 46 (5). pp. 2393-2410. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

Li, R. and Liu, W.B. and Yan, N.N. (2007) A posteriori error estimates of recovery type for distributed convex optimal control problems. Journal of Scientific Computing, 33 (2). pp. 155-182. ISSN 0885-7474 . (The full text of this publication is not available from this repository)

Liu, W.B. and Meng, W. and Li, Q. (2007) 3E Index System for Research Institute Evaluation. Studies in Science of Science, 25 . pp. 908-914. (The full text of this publication is not available from this repository)

Liu, W.B. and Meng, W. and Hu, Z.H. (2006) Efficiency Evaluation of Basic Research in China. Scientometrics, 69 (1). 85 - 101. ISSN 0138-9130 . (The full text of this publication is not available from this repository)

Liu, W.B. and Feng, T. and Gulliksson, M. (2006) Adaptive Finite Element Methods for the Identification of Elastic Constants. Journal of Scientific Computing, 26 (2). pp. 217-235. ISSN 0885-7474 . (The full text of this publication is not available from this repository)

Liu, W.B. and Meng, W. (2006) Scale Efficiency Analysis of Research Institutes Using DEA. Scientific Research Management, 27 (4). pp. 20-25. (The full text of this publication is not available from this repository)

Liu, W.B. and Ebmeyer, C. (2005) Quasi-Norm interpolation error estimates for the piecewise linear finite element approximation of p-Laplacian problems. Numerische Mathematik, 100 (2). 233 -258. ISSN 0029-599X. (The full text of this publication is not available from this repository)

Liu, W.B. (2005) Adaptive Multi-Meshes in Finite Element Approximation of Optimal Control. Contemporary Mathematics, 383 . pp. 113-132. ISSN 0271-4132. (The full text of this publication is not available from this repository)

Liu, W.B. and Meng, W. and Li, X.X. (2005) DEA in Research Evaluation. Management of Science and Technology, 26 (9). pp. 11-16. (The full text of this publication is not available from this repository)

Liu, W.B. and Li, R. and Ma, H.P. (2004) Moving Mesh Method with Error-Estimator-Based Monitor and Its Applications to Static Obstacle Problem. Journal of Scientific Computing, 21 (1). pp. 31-55. ISSN 0885-7474 . (The full text of this publication is not available from this repository)

Liu, W.B. and Ma, H.P. and Tang, T. and Yan, N. (2004) A Posteriori Error Estimates for Discontinuous Galerkin Time-Stepping Method for Optimal Control Problems Governed By Parabolic Equations. SIAM Journal on Numerical Analysis, 42 (3). pp. 1032-1061. ISSN 0036-1429. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, Ningning (2003) A Posteriori Error Estimates for Optimal Control Problems Governed By Parabolic Equations. Numerische Mathematik, 93 (3). pp. 497-521. ISSN 0029-599X. (The full text of this publication is not available from this repository)

Liu, W.B. and Dai, Y. and Lamb, J.D. (2003) Novel Supervisor-Searcher Cooperation Algorithms For Minimization Problems With Strong Noise. Optimization Methods and Software, 18 (3). pp. 246-264. ISSN 1055-6788 . (The full text of this publication is not available from this repository)

Liu, W.B. and Neittaanmaki, P. and Tiba, C. (2003) Existence For Shape Optimization Problems in Arbitrary Dimension. SIAM Journal on Control and Optimization, 41 (5). pp. 1440-1454. ISSN 0363-0129. (The full text of this publication is not available from this repository)

Liu, W.B. and Li, R. and Ma, H.P. and Tang, T. (2002) Adaptive Finite Element Approximation For Distributed Elliptic Optimal Control Problems. SIAM Journal on Control and Optimization, 41 (5). pp. 1321-1349. ISSN 0363-0129. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N. (2001) A Posteriori Error Estimates For Distributed Optimal Control Problems. Advances in Computational Mathematics, 15 (1-4). pp. 285-309. ISSN 1019-7168 . (The full text of this publication is not available from this repository)

Liu, W.B. and Tang, T. (2001) Error Analysis for a Galerkin-Spectral Method With Coordinate Transformation for Solving Singularly Pertubed Problems. Applied Numerical Mathematics, 38 (3). pp. 315-345. ISSN 0168-9274. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N.N. (2001) A posteriori error estimates for distributed convex optimal control problems. Advances in Computational Mathematics, 15 (1-4). pp. 285-309. (The full text of this publication is not available from this repository)

Liu, W.B. (2000) Finite element approximationof a nonlinear elliptic equation arising from bimaterial problemsin elastic-plastic mechanics. Numerische Mathematik, 86 (3). pp. 491-506. ISSN 0029-599X. (The full text of this publication is not available from this repository)

Liu, W.B. and Yan, N.N (2000) A posteriori error estimates for some model boundary control problems. Journal of Computational and Applied Mathematics, 120 (1-2). pp. 159-173. ISSN 0377-0427. (The full text of this publication is not available from this repository)

Liu, W.B. and Neittaanmaki, P. and Tiba, C. (2000) On the structural optimization problems. Comptes Rendus De L Academie Des Sciences Serie I-Mathematique, 331 (1). pp. 101-106. ISSN 0764-4442. (The full text of this publication is not available from this repository)

Liu, W.B. (2000) Finite element approximation of a nonlinear elliptic equation arising from bimaterial problems in elastic-plastic mechanics. Numerische Mathematik, 86 (3). pp. 491-506. ISSN 0029-599X. (The full text of this publication is not available from this repository)

Liu, W.B. and Shen, J. (1996) A new efficient spectral Galerkin method for singular perturbation problems. Journal of Scientific Computing, 11 (4). pp. 411-437. ISSN 0885-7474. (The full text of this publication is not available from this repository)

Liu, W.B. and Forbes, R.G. (1995) Modelling the link between emission current and LMIS cusp length. Applied Surface Science, 87-88 . pp. 122-126. ISSN 0169-4332 . (The full text of this publication is not available from this repository)

Liu, W.B. and Floudas, C.A. (1995) Convergence of the (GOP) algorithm for a large class of smooth optimization problems. Journal of Global Optimization, 6 (2). pp. 207-211. ISSN 0925-5001. (The full text of this publication is not available from this repository)

Barrett, John W. and Liu, W.B. (1994) Quasi-norm error bounds for the finite element approximation of a non-Newtonian flow. Numerische Mathematik, 68 (4). pp. 437-456. ISSN 0029-599X. (The full text of this publication is not available from this repository)

Liu, W.B. and Barrett, John W. (1993) Higher-Order Regularity for the Solutions of Some Degenerate Quasilinear Elliptic Equations in the Plane. SIAM Journal on Mathematical Analysis, 24 (6). pp. 1522-1536. ISSN 0036-1410. (The full text of this publication is not available from this repository)

Liu, W.B. and Floudas, C.A. (1993) A remark on the GOP algorithm for global optimization. Journal of Global Optimization, 3 (4). pp. 519-521. ISSN 0925-5001. (The full text of this publication is not available from this repository)

Liu, W.B. and Rubio, J.E. (1993) A unified optimality condition for eigenvalue problems. Kybernetika, 29 (3). pp. 249-255. ISSN 0023-5954. (The full text of this publication is not available from this repository)

Liu, W.B. and Rubio, J.E. (1991) Maximum principles for optimal controls for elliptic variational inequalities of the second kind. IMA Journal of Mathematical Control and Information, 8 (3). pp. 211-230. ISSN 0265-0754. (The full text of this publication is not available from this repository)

Book section

Liu, W.B. (2001) Generalised primal-relaxed dual approach, GPRD. In: Floudas, C.A. and Pardalos, Panos M., eds. Encyclopaedia of Optimization. Kluwer Academic Publishers, pp. 254-257. ISBN 0792370260. (The full text of this publication is not available from this repository)

Liu, W.B. and Feng, J.F. (2001) SSC Minimisation Algorithms for Nonsmooth and Stochastic Optimisation. In: Floudas, C.A. and Pardalos, P.M., eds. Encyclopedia of Optimization. Kluwer academic Publishers, pp. 257-260. ISBN 0-7923-7030-9. (The full text of this publication is not available from this repository)

Liu, W.B. and Sirtlantzis, K. (2001) SSC Minimization Algorithms. In: Floudas, C. and Pardalos, P., eds. Encyclopedia of Optimization. Kluwer Academic Publishers, Boston, pp. 253-257. ISBN 0-7923-7030-9. (The full text of this publication is not available from this repository)

Monograph

Liu, W.B. and Meng, Wei and Zhang, Daqun (2007) Multi-level DEA Approach in Research Evaluation. Working paper. Kent Business School, University of Kent, Canterbury (Submitted) (Full text available)
[img]
Preview

Liu, W.B. and Meng, W. and Hu, Z.H. (2005) Efficiency Evaluation of Basic Research in China. Working paper. scientometrics (Full text available)
[img]
Preview

Book

Liu, W.B. and Yan, N. (2008) Adaptive Finite Element Methods for Optimal Control Governed by PDEs: C Series in Information and Computational Science 41. Science Press, China ISBN 9787030222565 . (The full text of this publication is not available from this repository)

This list was generated on Mon Jun 23 11:34:00 2014 BST.